Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Some open $3$–manifolds and $3$–orbifolds without locally finite canonical decompositions

Sylvain Maillot

Algebraic & Geometric Topology 8 (2008) 1795–1810
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds arXiv:math.GT/0405568
2 M Boileau, S Maillot, J Porti, Three-dimensional orbifolds and their geometric structures, Panoramas et Synthèses 15, Société Mathématique de France (2003) MR2060653
3 F Bonahon, L C Siebenmann, The characteristic toric splitting of irreducible compact $3$–orbifolds, Math. Ann. 278 (1987) 441 MR909236
4 J F Brock, R D Canary, Y N Minsky, The classification of Kleinian surface groups, II: The Ending Lamination Conjecture arXiv:math.GT/0412006
5 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
6 W D Dunbar, Hierarchies for $3$–orbifolds, Topology Appl. 29 (1988) 267 MR953958
7 M J Dunwoody, M E Sageev, JSJ-splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
8 M Freedman, J Hass, P Scott, Least area incompressible surfaces in $3$–manifolds, Invent. Math. 71 (1983) 609 MR695910
9 K Fujiwara, P Papasoglu, JSJ-decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
10 W H Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
11 K Johannson, Homotopy equivalences of $3$–manifolds with boundaries, Lecture Notes in Math. 761, Springer (1979) MR551744
12 H Kneser, Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten, Jber. Deutsch. Math.-Verein. 38 (1929) 248
13 S Maillot, A JSJ splitting for triangulated open $3$–manifolds arXiv:0802.1447
14 S Maillot, Open $3$–manifolds whose fundamental groups have infinite center, and a torus theorem for $3$–orbifolds, Trans. Amer. Math. Soc. 355 (2003) 4595 MR1990764
15 S Maillot, A spherical decomposition for Riemannian open $3$–manifolds, Geom. Funct. Anal. 17 (2007) 839 MR2346277
16 J Milnor, A unique decomposition theorem for $3$–manifolds, Amer. J. Math. 84 (1962) 1 MR0142125
17 Y N Minsky, The classification of Kleinian surface groups, I: Models and bounds arXiv:math.GT/0302208
18 W D Neumann, G A Swarup, Canonical decompositions of $3$–manifolds, Geom. Topol. 1 (1997) 21 MR1469066
19 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
20 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds arXiv:math.DG/0307245
21 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
22 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. $(2)$ 146 (1997) 53 MR1469317
23 P Scott, Fundamental groups of non-compact $3$–manifolds, Proc. London Math. Soc. $(3)$ 34 (1977) 303 MR0448333
24 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, Astérisque (2003) MR2032389